# SDR W8PA970563

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949WP
- Make and model: Boeing 737301
- Aircraft serial: 23230
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1008
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AROUND SEVERAL NUTPLATE HOLES ON FLOOR SUPPORT AT BS 1008-1014, LBL 8, WL 208.  CORROSION WAS FOUND TO BE OUT OF LIMITS, IAW SRM 53-60-15.  REMOVED DAMAGE PART AND REPLACED WITH NEW PART IAW 51-40-02.  (M)
